# SDR ABXA20240216525

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 94,879 hours, 24,592 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: UNKNOWN
- Condition: Unknown
- Location: Left
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ATC REPORTED ONLY PRIMARY ON THE L XPDR SWAPPED TO R NO CHANGED AC RETURENED TO GATE AND MAINTENANCE GROUNDED AC. MAITENANCE PERFORMED  ATC TEST IAW B767 AMM 34-53-01 NO FAULT FOUND TEST PASSED AC REMAIN CAT IIIB. AND RETURND AC TO SERVICE . AND AC DEPARTED .
